# SDR AALA20040951

- Difficulty date: September 7, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 20H INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 20H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
